It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jude on November 28, 2000 at 08:46:44:

I've been on Accutane for about three months now, and my face is totally clear of bumps and things like that, but I have tons of red spots on my cheeks that, in my opinion, are almost as bad as the actual acne. Is there anything I do about this?
Could it be from the dryness? I usually have really oily skin, but Accutane has given me very dry skin and I'm just not used to it.

Any help or support here would be great...

Follow Ups

All times are GMT -7. The time now is 01:28 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!